Jump to content
CrazyBoards.org

Recommended Posts

im on 6 mgs invega and 2.5 mg invega sustenna injection once a month. The nurse missed my muscle 2 months in a row with the injection so I'm going through withdrawl. When i told my pdoc, she said that there is no withdrawal from it. Does that make sense? If there is no withdrawal then why are there a a bazillion testimonies on here about it? I see her tomorrow and i'm gonna see if i can just get rid of the shots all together. She's gonna ask me if i just wanna go up to 9mgs in pills (i think)) and I'm really afraid of going up any farther on it because of all the horror stories about trying to get off of it. I'm really scared and I will have to make a decision sooner than later. I'm in really bad shape too. Gut busting anxiety, and depression all throughout the past month and a half or so. I can't see the light and I'm losing hope.

 

Share this post


Link to post
Share on other sites

I see no reason why 9 mg would be too much Invega that it would give you a really hard time coming off as long as you came off slowly and not all at once. Though to be honest, I came off 4 mg of Risperdal (parent of Invega) cold turkey and didn't really suffer much withdrawal.

Testimonials are just that  - testimonials. They aren't studies and they don't give you an idea of the statistics involved. People who have problems are more motivated to come online and bitch about it than people who have no problems at all. This is the bias of the internet. Also, keep in mind that some of the people are anti-psychiatry and they post testimonials in order to demonize meds.

Share this post


Link to post
Share on other sites

The injection has a half life of  25 days - 49 DAYS, that is the main reason there is no withdrawal. It takes forever to entirely clear your body, though. That is why people complain for so long after stopping the injection.

Edited by notloki

Share this post


Link to post
Share on other sites
5 minutes ago, San said:

I had the loading doses and one dose of Invega Sustenna but had intolerable side effects (cognitive, made heat intolerable, and I weld, so its a thousand times hotter for me, and also, my blood pressure tanked so if I as much as thought about standing up I'd almost pass out.. I could drive, it was standing that was the problem, and walking) so my pdoc stopped it, changed over to something else... it took a LONG damn time to get back to baseline. No withdrawal.

Basically, it takes 4-8 months (according to my pdoc, the nurse that gave me the injections, and the PI sheet I had) for the injection to clear your system. The half life is ridiculously long.

You might notice the million testimonies on withdrawal are NOT from peer reviewed sources. That shit sticks with you forever. Technically, it hadn't even peaked in my system when we stopped it. I had 3 injections over a month, 1st loading dose, a week later, 2nd loading dose, a month later, first injection of normal dose. The doses are different in Canada. I was on 150mg.

I also don't see how a nurse can "miss" muscle. I give myself IM shots of testosterone weekly and its damn hard to hit anything but muscle. I give them to myself in my thigh. If she's a nurse, she knows how to give a proper IM injection, if she can't do something to a patient that I was taught to do to myself in an hour (then was supervised doing 3 times, and I had to explain everything, my nurse never said a word unless I asked, or to offer a suggestion, such as "PUSH HARDER, "T" IS REALLY THICK!"), that she went to school for years for.. I'd find someone new, and call her boss. It's all done by feel. 

Agreed on all points.

Share this post


Link to post
Share on other sites

Thanks for your support guys. I went up to 9 mgs paliperidol pills today and stayed with the shots. Hopefully I will improve. Only time will tell. Here now, as always, i have to power through any shortcomings in my cocktail. Send me some good energy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Riggs1
      Going on my third month of invega intramuscular injections. Anyone been on invega sustenna long term and happy with the medication? So far the only side effect I have had with the shot is weight gain. I am also on a mood stableizer.
    • By Davina
      My doctor gave me 9mg Invega samples and told me to cut them in half. Is this possible?
      I usually take 6mg Invega, but no samples in that milligram were available. 
      Any advice is appreciated!
    • By jhudora
      My doctor put me on the invega 3 mg tablet and I had horrible side effects including TK and severe insomnia to the point where I had 5 hours of sleep in a 40 hour time frame. My hallucinations got worse because of sleep deprivation. To top it off I was having sleep disorder issues before this happened. They're testing me for narcolepsy because I had a tendency to fall asleep and can't sleep through the night. I went in because my hallucinations were worse, and she gave me the shot because I wasn't allergic to it.  I'm having a killer headache right now, but it might be because of a new caffeine sensitivity.
    • By #Gabrielle
      Hi all I'm going cold turkey off of my paliperidone Invega sustenna injections of 50mg per month, I've had bi polar since i was 19, or it could've been 21, i can't quite remember, but they put me onto olanzapine back then, I'm 33 now, and since got put onto Risperdal then the paliperidone invega. I believe i should never have been put or kept on that stuff for bi polar. I've never seen or heard anything that's not there, but about 5 years back or longer again i can't remember, i was misdiagnosed with scitzo affective disorder. Since then Dr's have told me (different ones than the quack) that i definitely don't have S.A.D. Jusy bi polar. I've been forced through an order this whole time to take them and been told i can come off now. Anyhow I'm now about a month into quitting cold turkey off of the injection and I'm wondering what to expect next, is there anything I should be doing? Are all the withdrawal symptoms as bad as I've heard? I'm starting to feel a bit cranky but I'm determined to get off of it. Any help/advice would be awesome. Cheers
×
×
  • Create New...